# SDR DALA2023022501421

- Difficulty date: December 13, 2022
- Submitted: February 25, 2023
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 56,446 hours, 39,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT LBL 7 STA 178-200. SUMMARY SEE NRC 001-0010:2500-2647/059 00307: TREATED AND PAINTED AREA, REPLACED FLOOR SUPPORT REF BOEING DWG 9936534. (LP #2537090)
